Pacific Journal of Mathematics

On the irrationality of certain series.

P. Erdős and E. G. Straus

Article information

Source
Pacific J. Math., Volume 55, Number 1 (1974), 85-92.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911140

Mathematical Reviews number (MathSciNet)
MR0366823

Zentralblatt MATH identifier
0279.10026

Subjects
Primary: 10F35
Secondary: 10A40

Citation

Erdős, P.; Straus, E. G. On the irrationality of certain series. Pacific J. Math. 55 (1974), no. 1, 85--92. https://projecteuclid.org/euclid.pjm/1102911140


Export citation

References

  • [1] P. Erds, Sur certaines series a valeur irrationelle,Enseignment Math., 4 (1958), 93-100.
  • [2] P. Erds and E. G. Straus, Some number theoretic results, Pacific J. Math., 36 (1971), 635-646.
  • [3] A. Selberg, On the normal density of primes in small intervals, and the difference between consecutive primes, Arch. Math. Naturvid., 47 (1943), 87-105.